# SDR MALA040384

- Difficulty date: May 7, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 13,144 hours, 14,219 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: OFF480
- Condition: Failed
- Location: Cabin Cooling
- Part time: 1,964 hours, 2,045 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE.  A/C EVACUATED ALL ELECTRICAL SWITCHES OFF.  SMOKE APPEARED TO COME FROM REAR OF CABIN.  SUSPECT SUPPLEMENTAL A/C.  NO ENGINE RUNNING, ON EXTERNAL POWER.  MAINTENANCE FOUND SUPPLEMENTAL A/C COMPRESSOR MOTOR TO BE BURNED UP.  REMOVED AND REPLACED COMPRESSOR MOTOR P/N 1134104-1, S/N ON 1425, S/N OFF 480 IAW CMM 9, 2, 1.  OPS CHECKS GOOD.
